MathSciNet Relay Station
MathSciNet bibliographic data
MR928216 11F06 (20H10)
Gilman, Jane Inequalities in discrete subgroups of ${\rm PSL}(2,{\bf R})$. Canad. J. Math. 40 (1988), no. 1, 115–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement